Equilibrium in Abstract Economies Without Ordered Preferences
Download full text from publisher
Other versions of this item:
- Shafer, Wayne & Sonnenschein, Hugo, 1975. "Equilibrium in abstract economies without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 2(3), pages 345-348, December.
References listed on IDEAS
- Shafer, Wayne & Sonnenschein, Hugo, 1975.
"Equilibrium in abstract economies without ordered preferences,"
Journal of Mathematical Economics,
Elsevier, pages 345-348.
- Avinoam Perry, 1974. "The Strengthened Gomory Mixed Integer Cut for the All Integer Program," Discussion Papers 93, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- C. A. Trauth, Jr. & R. E. Woolsey, 1969. "Integer Linear Programming: A Study in Computational Efficiency," Management Science, INFORMS, pages 481-493.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:94. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .
We have no references for this item. You can help adding them by using this form .